MathSciNet Relay Station
MathSciNet bibliographic data
MR1974002 26A18 (37B99 37E05 54H20)
D'Aniello, Emma; Steele, T. H. A $C^1$ function for which the $\omega$-limit points are not contained in the closure of the periodic points. Trans. Amer. Math. Soc. 355 (2003), no. 6, 2545–2556.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement